MathSciNet Relay Station
MathSciNet bibliographic data
MR320856 (47 #9389) 49B15
Delver, Robert Variational problems within the class of solutions of a partial differential equation. Trans. Amer. Math. Soc. 180 (1973), 265–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement